phentermine

I started taking Phentermine 37.5 today. Instead of the agitated racing heart I was prepared for, I find myself tired, freezing & with a heartrate of 48bpm's. Has anyone heard of this medication slowing down yur heart rate?

Report post

2 replies. Join the discussion

I think this is a very unusual reaction to phentermine and would either call my Dr. or at least ask a pharmacist if this could be a side effect. I wonder if you should discontinue taking this drug until you have spoken to your Dr. If your heart rate is already at 48, more of the drug might cause a more serious drop and be dangerous. I hope you will talk to someone. Please let us know how your are doing.

Report post

My advice is to stay away from It! I took it for long periods several time throughout my life and now I have pulmonary hypertension and other heart issues. While it will help you lose the weight TEMPORARILY the lasting effects will be with you for the rest of you life and I am living proof. Please don't take my word for it. Do the research and find out from others who are suffering from the remnants of what sounds like a good idea at that time in our lives. Best wishes to you.

Report post

This discussion is closed to replies. We close all discussions after 90 days.

If there's something you'd like to discuss, click below to start a new discussion.

Things you can do

Support WomenHeart

Help WomenHeart reach its goals and support people like yourself by making a donation today.

Donate to  WomenHeart

Discussion topics

Heart health links and resources


The SCAD Ladies Stand Up -- Read the special report

Community leaders

Disclaimer

The information provided by this online support network through WomenHeart: The National Coalition for Women with Heart Disease and Inspire is for general informational purposes only. The information is not intended to substitute for professional medical advice, diagnoses, or treatment. If you are ill, or suspect that you are ill, see a doctor immediately. In an emergency, call 911 or go to the nearest emergency room. WomenHeart: The National Coalition for Women with Heart Disease never recommends or endorses any specific physicians, products or treatments for any condition.